Arab Journal of Mathematics and Mathematical Sciences (AJMMS)

 

 

Editor-in-Chief:

Prof. Shaher Momani,
Department of Mathematics, 
Mutah University, P. O. Pox 7,
Al-Karak, Jordan.
E-Mail: shahermm@yahoo.com

 

Aims and Scope: The Arab Journal of Mathematics and Mathematical Sciences (AJMMS) is an international journal covering all areas of mathematics and mathematical sciences. The aim of the journal is to publish the high equality original research papers in all areas of mathematics and mathematical sciences such as algebra, geometry, mathematical analysis (real and complex, harmonic, convex, variation), discrete mathematics, approximation theory, graph theory, control and systems, differential equations and dynamical systems, financial mathematics, fluid mechanics and solid mechanics, fractional calculus and its applications, linear and nonlinear Waves, numerical analysis, operations research, optimization, partial differential equations, probability and stochastic processes, simulation, statistics, wavelets and wavelet transforms. Papers containing new ideas, creative approaches and innovative applications as well as invited reviews are expected to appear regularly in the journal.

    The Arab Journal of Mathematics and Mathematical Sciences is an international journal on mathematics and mathematical sciences, publishing original research papers in English. One volume of the journal is published each year. Each volume consists of two issues.

 

Date and Frequency: One Volume with two issues per year. 

 

Annual Subscription Price for year 2008:

Library/ Institutional: Print (plus online free): US$280.00 Online Only: US$260.00

Individual/ Personnel: Print (plus online free) US$180.00 Online Only: US$160.00

 

Editorial Board

Vol. 1  No.1   No.2   (2007)

Instruction for Authors

Call for Papers

Subscription

Other Journals

 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact